# SDR CA040127008

- Difficulty date: January 27, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 18,664 hours
- Engine: Ge CF343A1
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  FLIGHT CREW NOTICED AN ACRID ODOR IN THE COCKPIT.  AFTER NOTING THE ACRID ODOR THE FLIGHT CREW OBSERVED A CIRCUIT BREAKER THAT HAD POPPED. THE ODOR SEEMED TO CLEAR AND THEN REOCURRED ASSOCIATED WITH A SOUND.  THE FLT CREW ELECTED TO DEC. MAINTENANCE INVESTIGATION UNDER WAY.
